# SDR UALA2009012900318

- Difficulty date: January 28, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 47,407 hours, 5,680 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT SEAT 44 LEFT.  REPLACED EXIT LIGHT, OPS CHECKED NORMAL.
